Alert archive / Wyoming / Red Flag Warnings in 2018

Red Flag Warning 7, NWS Cheyenne, WY

June 9, 2018

NWS Cheyenne, WY issued this red flag warning at Jun 9, 2018, 1:23 PM MDT. It took effect at Jun 10, 2018, 10:00 AM MDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 9, 2018, 1:23 PM MDT (19:23 UTC)
In effect from
Jun 10, 2018, 10:00 AM MDT
Expired
Jun 10, 2018, 9:49 PM MDT
In force
12 hr
Issued by
NWS Cheyenne, WY

The text

As transmitted.

075 
WWUS85 KCYS 091923
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
123 PM MDT Sat Jun 9 2018

...Red Flag Warning for Strong Gusty Winds and Low Humidities
Today and Sunday for Fire Weather Zones 305, 307 and 309...

.A dry cold front is forecast to move through the area late 
Sunday bringing widespread gusty winds to much of southeast 
Wyoming. Low relative humidities occurring this afternoon and 
Sunday afternoon. Gusty west to southwest winds initially develop 
across Carbon County this afternoon, becoming stronger and more 
widespread Sunday. Fuels for zones 305, 307 and 309 are now prime 
for rapid fire growth, so critical fire weather conditions are 
expected in these zones today and Sunday.

WYZ305-307-309-101200-
/O.UPG.KCYS.FW.A.0004.180610T1600Z-180611T0200Z/
/O.NEW.KCYS.FW.W.0007.180610T1600Z-180611T0200Z/
/O.CON.KCYS.FW.W.0006.000000T0000Z-180610T0200Z/
Sierra Madre Range/Medicine Bow NF-Snowy Range/Medicine Bow NF-
South Laramie Range/Medicine Bow NF-
123 PM MDT Sat Jun 9 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR GUSTY SOUTHWEST WINDS AND LOW HUMIDITY THIS AFTERNOON FOR
FIRE WEATHER ZONES 305...307 AND 309... 

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM MDT SUNDAY FOR 
STRONG WEST TO NORTHWEST WINDS AND LOW HUMIDITY FOR FIRE WEATHER 
ZONES 305...307 AND 309...

The National Weather Service in Cheyenne has issued a Red Flag 
Warning, which is in effect through 8 PM this evening. A Red Flag
Warning is also in effect for Sunday from 10 AM through 8 PM.

* AFFECTED AREA...Fire weather zone 305. Fire weather zone 307.
  Fire Weather Zone 309.

* WIND...West to southwest 20 to 25 sustained with gusts to 35 mph
  expected this afternoon. Stronger wind gusts are expected
  Sunday. West to northwest winds Sunday of 25 to 30 mph sustained
  with gusts to 55 mph likely

* HUMIDITY...8 to 12 percent for all but the highest elevations
  of zones 305 and 307 today and again Sunday. 

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
6 follow-up statements
390 
WWUS85 KCYS 100207
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
807 PM MDT Sat Jun 9 2018

...Red Flag Warning for Strong Gusty Winds and Low Humidities
Sunday for Fire Weather Zones 305, 307 and 309...

.A dry cold front is forecast to move through the area late
Sunday bringing widespread gusty winds to much of southeast
Wyoming. Low relative humidities occurring Sunday afternoon. 
Gusty west to southwest winds becoming stronger and more 
widespread Sunday. Fuels for zones 305, 307 and 309 are now prime 
for rapid fire growth, so critical fire weather conditions are 
expected in these zones Sunday.

WYZ305-307-309-101200-
/O.EXP.KCYS.FW.W.0006.000000T0000Z-180610T0200Z/
/O.CON.KCYS.FW.W.0007.180610T1600Z-180611T0200Z/
Sierra Madre Range/Medicine Bow NF-Snowy Range/Medicine Bow NF-
South Laramie Range/Medicine Bow NF-
807 PM MDT Sat Jun 9 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MDT
SUNDAY FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 
305, 307, AND 309... 
...RED FLAG WARNING HAS EXPIRED FOR GUSTY WINDS AND LOW HUMIDITIES
TODAY FOR FIRE WEATHER ZONES 305, 307, AND 309...

A Red Flag Warning is in effect for Sunday from 10 AM through 8 PM.

* AFFECTED AREA...Fire weather zone 305. Fire weather zone 307. 
  Fire Weather Zone 309. 

* WIND...West to northwest winds Sunday of 25 to 30 mph sustained
  with gusts to 55 mph likely 

* HUMIDITY...8 to 12 percent for all but the highest elevations of
  zones 305 and 307 Sunday.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
258 
WWUS85 KCYS 101115
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
515 AM MDT Sun Jun 10 2018

...Red Flag Warning for Strong Gusty Winds and Low Humidities
Sunday for Fire Weather Zones 305, 307 and 309...

.A dry cold front is forecast to move through the area late
today bringing widespread gusty winds to much of southeast 
Wyoming. Low relative humidities are expected in the afternoon. 
Fuels for zones 305, 307 and 309 are now prime for rapid fire 
growth, so critical fire weather conditions are expected in these 
zones Sunday.

WYZ305-307-309-101915-
/O.CON.KCYS.FW.W.0007.180610T1600Z-180611T0200Z/
Sierra Madre Range/Medicine Bow NF-Snowy Range/Medicine Bow NF-
South Laramie Range/Medicine Bow NF-
515 AM MDT Sun Jun 10 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE
WEATHER ZONES 305, 307, AND 309...

* AFFECTED AREA...Fire weather zone 305. Fire weather zone 307. 
  Fire Weather Zone 309. 

* WIND...Southwest winds in the afternoon at 25 to 35 mph
  sustained with gusts to 45 mph. Winds turn west and northwest
  towards the late afternoon. 

* HUMIDITY...8 to 12 percent for all but the highest elevations of
  zones 305 and 307. 

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
131 
WWUS85 KCYS 101938
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
138 PM MDT Sun Jun 10 2018

...Red Flag Warning for Strong Gusty Winds and Low Humidities
Through 8 PM Today for Fire Weather Zones 305, 307 and 309...

.A dry cold front is forecast to move through the area late today
bringing widespread gusty winds to much of southeast Wyoming. Low
relative humidities are expected in the afternoon. Fuels for
zones 305, 307 and 309 are now prime for rapid fire growth, so
critical fire weather conditions are expected in these zones
Sunday.

WYZ305-307-309-110200-
/O.CON.KCYS.FW.W.0007.000000T0000Z-180611T0200Z/
Sierra Madre Range/Medicine Bow NF-Snowy Range/Medicine Bow NF-
South Laramie Range/Medicine Bow NF-
138 PM MDT Sun Jun 10 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 305,
307, AND 309...

* AFFECTED AREA...Fire weather zone 305. Fire weather zone 307. 
  Fire Weather Zone 309. 

* WIND...Southwest winds in the afternoon at 25 to 35 mph 
  sustained with gusts to 45 mph. Winds turn west and northwest 
  towards the late afternoon.

* HUMIDITY...8 to 12 percent for all but the highest elevations of
  zones 305, 307 and 309. 

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
514 
WWUS85 KCYS 102041
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
241 PM MDT Sun Jun 10 2018

...Red Flag Warning for Strong Gusty Winds and Low Humidities
Through 8 PM Today for Fire Weather Zones 305, 307 and 309...

.A dry cold front is forecast to move through the area late today
bringing widespread gusty winds to much of southeast Wyoming. Low
relative humidities are expected in the afternoon. Fuels for
zones 305, 307 and 309 are now prime for rapid fire growth, so
critical fire weather conditions are expected in these zones
Sunday.

WYZ305-307-309-110445-
/O.NEW.KCYS.FW.A.0005.180611T1700Z-180612T0200Z/
/O.CON.KCYS.FW.W.0007.000000T0000Z-180611T0200Z/
Sierra Madre Range/Medicine Bow NF-Snowy Range/Medicine Bow NF-
South Laramie Range/Medicine Bow NF-
241 PM MDT Sun Jun 10 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 305,
307, AND 309...
...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FWZ 305...307
AND 309...

The National Weather Service in Cheyenne has issued a Fire
Weather Watch, which is in effect from Monday morning through
Monday evening. 

* AFFECTED AREA...Fire weather zone 305. Fire weather zone 307. 
  Fire Weather Zone 309. 

* WIND...Southwest winds in the afternoon at 25 to 35 mph
  sustained with gusts to 45 mph. Winds turn west and northwest
  towards the late afternoon. For Monday, West to Northwest winds
  20 to 25 mph with gusts to 35 mph possible.

* HUMIDITY...8 to 12 percent for all but the highest elevations
  of zones 305, 307 and 309. 

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
may develop. Listen for later forecasts and possible Red Flag
Warnings.

&&

$$
974 
WWUS85 KCYS 110121
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
721 PM MDT Sun Jun 10 2018

...Red Flag Warning for Strong Gusty Winds and Low Humidities
Through 10 PM Today for Fire Weather Zones 305, 307 and 309...

.A dry cold front will move through western counties this evening
bringing widespread gusty winds to much of southeast Wyoming. Low
relative humidities are expected to continue until late this 
evening. Fuels for zones 305, 307 and 309 are now prime for rapid 
fire growth, so critical fire weather conditions are expected in 
these zones Sunday.

WYZ305-307-309-111200-
/O.UPG.KCYS.FW.A.0005.180611T1700Z-180612T0200Z/
/O.NEW.KCYS.FW.W.0008.180611T1700Z-180612T0200Z/
/O.EXT.KCYS.FW.W.0007.000000T0000Z-180611T0400Z/
Sierra Madre Range/Medicine Bow NF-Snowy Range/Medicine Bow NF-
South Laramie Range/Medicine Bow NF-
721 PM MDT Sun Jun 10 2018

...RED FLAG WARNING NOW IN EFFECT UNTIL 10 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 305, 
307, AND 309... 
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT MONDAY FOR 
GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 305, 307, 
AND 309...

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from 11 AM to 8 PM MDT Monday. 

* AFFECTED AREA...Fire weather zone 305. Fire weather zone 307. 
  Fire Weather Zone 309. 

* WIND...West to southwest winds 20 to 30 mph with gusts to 40
  mph. For Monday, West to Northwest winds 20 to 25 mph with 
  gusts to 35 mph possible.

* HUMIDITY...8 to 15 percent for all but the highest elevations 
  of zones 305, 307 and 309.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

Rubin
394 
WWUS85 KCYS 110349
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
949 PM MDT Sun Jun 10 2018

...Red Flag Warning for Strong Gusty Winds and Low Humidities
on Monday for Fire Weather Zones 305, 307 and 309...

.A dry cold front will move through the forecast district the rest
of the night. Fuels for zones 305, 307 and 309 are now prime for 
rapid fire growth, so critical fire weather conditions are 
expected in these zones Monday due to gusty winds and low 
humidities.

WYZ305-307-309-111200-
/O.CAN.KCYS.FW.W.0007.000000T0000Z-180611T0400Z/
/O.CON.KCYS.FW.W.0008.180611T1700Z-180612T0200Z/
Sierra Madre Range/Medicine Bow NF-Snowy Range/Medicine Bow NF-
South Laramie Range/Medicine Bow NF-
949 PM MDT Sun Jun 10 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT
MONDAY FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 
305, 307, AND 309... 

...RED FLAG WARNING IS CANCELLED FOR GUSTY WINDS AND LOW
HUMIDITIES TONIGHT FOR FIRE WEATHER ZONES 305, 307, AND 309...

The National Weather Service in Cheyenne has cancelled the Red
Flag Warning for tonight.

* AFFECTED AREA...Fire weather zone 305. Fire weather zone 307. 
  Fire Weather Zone 309. 

* WIND...For Monday, West to Northwest winds 20 to 25 mph with 
  gusts to 35 mph possible.

* HUMIDITY...10 to 15 percent for all but the highest elevations 
  of zones 305, 307 and 309.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

Rubin

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this red flag warning went out at Jun 9, 11:45 AM MDT, 1 hour 38 minutes earlier.

Area forecast discussion, Jun 9, 11:45 AM MDT, 1 hour 38 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
1145 AM MDT Sat Jun 9 2018

.UPDATE...
Issued at 1140 AM MDT Sat Jun 9 2018

Added FWZ 309 to the current Red Flag Warning today as numerous
sensors ovr the south Laramie Range hitting warning criteria this
morning. Latest VWP showing an increase in winds around 11K feet.
Humidity has fallen to single digits at Buford, Pumpkin Vine and
Wildcat Hills with gusts exceeding 25 mph. Expect these
conditions to continue through the remainder of the afternoon.

&&

.SHORT TERM...(Today through Monday)
Issued at 340 AM MDT Sat Jun 9 2018

Current water vapor imagery indicated a north-south upper ridge
axis over the High Plains, and eastern Pacific upper low/trough
offshore the British Columbia/WA/OR/Northern CA coast. An MCS was
progressing east across eastern NE/far southeast SD/northwest IA.
A few showers developed from north of Torrington into southern
Sioux County overnight. Skies were clear to partly cloudy with
light and variable winds. Temperatures were in the mid 50s to mid
60s.

00Z short range models/ensembles prog the upper ridge to shift
east into the Great Plains this afternoon and MS Valley late
Sunday. Meanwhile, the eastern Pacific trough will track east
across the Pacific Northwest Sunday and Northern Rockies by Monday
morning. Surface trough will extend from the Laramie Range to a
low over southeast MT this afternoon. Favored area for strong
convection be over northeast WY and western SD, with perhaps a few
strong storms developing as far south as northeast Converse into
Niobrara counties late this afternoon and move east across the
extreme northern NE Panhandle early this evening. Hail to the size
of nickels and wind gusts to 55 mph will be possible with these
storms. The remainder of the CWA will be warm and dry, with rather
gusty west to southwest winds developing across Carbon County
this afternoon creating critical fire weather conditions for lower
elevations of the Snowy and Sierra Madre mountains (see Fire
Weather for more details).

Dry cold front will be progressing west to east across WY Sunday,
and through the NE Panhandle Sunday evening. Strong and gusty
west to southwest winds will shift to the west to northwest after
frontal passage. Isolated showers and thunderstorms will be
possible along and behind the front over western Converse County
and northeast NE Panhandle. Will need to watch strong subsidence
in the wake of the front and 700mb winds 40-45 kt for the potential
of higher winds along the central and southern Laramie Range between
midnight and 6 AM Monday. Not confident for a High Wind Watch at
this time. After highs in the mid 80s to mid 90s Sunday, Monday/s
high temperatures will be 10-20 degrees cooler. Northwesterly
winds will be breezy throughout the day.

.LONG TERM...(Monday night through Friday)
Issued at 340 AM MDT Sat Jun 9 2018

Upper level pattern will be dominated by a broad subtropical ridge
across the southern CONUS and progressively active near zonal flow
across the northern CONUS through Wednesday. This will favor a dry
and warm period with generally light winds. The ridge begins to
amplify over the Great Plains Thursday as a trough moves into the
Pacific Northwest. A surface trough over the eastern WY plains
may be the focus for at least isolated afternoon/evening
convection Thursday and Friday. Above normal temperatures will
prevail to end the week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1125 AM MDT Sat Jun 9 2018

VFR flight conditions are expected at all terminals through the
period. Gusty southwest winds will develop behind a cold front
moving from west to east this afternoon and evening.There is a
slight chance for VCTS at BFF and CDR late this afternoon but
coverage will be very limited and impacts are not expected.

&&

.FIRE WEATHER...
Issued at 255 AM MDT Sat Jun 9 2018

A warm and dry weather pattern will continue this weekend as a upper
level ridge of high pressure dominates the districts. Strong and gusty
west to southwest winds combined with low relative humidities and ready
fuels will result in critical fire weather conditions for zones 305,
307 and 309 this weekend. A dry cold front will move west to east across
the districts late Sunday, with strong and gusty west to northwest winds
Sunday night and Monday. It will be much cooler Monday, however minimum
humidities will fall below 15 percent west of the Laramie Range during
the afternoon.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...Red Flag Warning until 8 PM MDT this evening for WYZ305-307-309.

     Fire Weather Watch from Sunday morning through Sunday evening
     for WYZ305-307-309.

NE...None.
&&

UPDATE...GCC
SHORT TERM...MAJ
LONG TERM...MAJ
AVIATION...ADL
FIRE WEATHER...MAJ
Hazardous weather outlook, Jun 9, 4:03 AM MDT, 9 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
403 AM MDT Sat Jun 9 2018

WYZ106-112-114-116-117-101015-
Central Laramie Range and Southwest Platte County-
Sierra Madre Range-Snowy Range-South Laramie Range-
South Laramie Range Foothills-
403 AM MDT Sat Jun 9 2018

This hazardous weather outlook is for portions of south central
Wyoming and southeast Wyoming.

.DAY ONE...TODAY AND TONIGHT

The combination of warm temperatures, gusty winds and low humidities
will promote rapid fire growth for lower elevations of the Snowy and
Sierra Madre mountains from late this morning through early evening.
Red Flag Warnings are in effect.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

Critical fire weather conditions will occur Sunday as a dry cold
front moves into southeast Wyoming. Fire Weather Watches are in
effect. West to northwest winds may gust as high as 50 to 55 mph
late Sunday night, mainly over the central and southern Laramie
Range.

.Spotter information statement...

Spotter activation will not be required.

NEZ002-095-WYZ101-102-101015-
Dawes-North Sioux-Converse County Lower Elevations-
Niobrara County-
403 AM MDT Sat Jun 9 2018

This hazardous weather outlook is for portions of western
Nebraska and east central Wyoming.

.DAY ONE...TODAY AND TONIGHT

Isolated late afternoon and early evening thunderstorms will develop.
A few storms may be strong with hail to the size of nickels and wind
gusts to 55 mph.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

Isolated thunderstorms will develop after a cold frontal passage
Sunday night. Severe weather is not expected.

.Spotter information statement...

Spotter activation will not be required.

NEZ003-019>021-054-055-096-WYZ103>105-107>111-113-115-118-119-
101015-
Box Butte-Scotts Bluff-Banner-Morrill-Kimball-Cheyenne-
South Sioux-North Laramie Range-Ferris/Seminoe/Shirley Mountains-
Shirley Basin-East Platte County-Goshen County-
Central Carbon County-North Snowy Range Foothills-
Southwest Carbon County-Upper North Platte River Basin-
Laramie Valley-Central Laramie County-East Laramie County-
403 AM MDT Sat Jun 9 2018

This hazardous weather outlook is for portions of western
Nebraska...south central Wyoming and southeast Wyoming.

.DAY ONE...TODAY AND TONIGHT

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

Isolated afternoon and evening thunderstorms will be possible
Thursday.

.Spotter information statement...

Spotter activation will not be required.

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 6:19 PM MDTSpecial Weather StatementCYSGoshen41 min
Jun 9, 1:10 PM MDTHigh Wind WatchCYSAlbany, Laramie, Platte24 hr

Nearby

Red Flag Warnings in Wyoming, 2018Every red flag warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.